Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
rank
Newbie

Reged: 05/23/10
Posts: 1
Atripla vs Isentess & Truvada?
      #250428 - 05/23/10 03:03 PM

Just a saw a new provider at my ID clinic. We discussed 'quality of life,' and my perceived lack thereof. He asked me if that had worsened over the more than 2 years I have been on Atripla; I said I was unsure. He told me to think about it, and if it has, then I should consider a regimen change: replacing Sustiva component of Atripla with Isentress, keeping with Truvada part of Atripla. He thinks Isentress is a very "clean" drug, whereas Sustiva has the CNS effects.

I'm just starting to mull this over and am beginning to think I should try life without Sustiva.

Anyone out there gone through the process of replacing Sustiva with Isentress? I would also be interested in anyone's experience with getting rid of Sustiva. Did it make a difference for you?

Thanks!

Post Extras: Remind Me!   Notify Moderator  
hopefulone
Master

Reged: 12/05/08
Posts: 130
Loc: NY, NY
Re: Atripla vs Isentess & Truvada? new
      #250558 - 05/29/10 12:42 PM

curious. what quality of life issues are you having by beeing on atripla? i have been on for about 14 months and havent experienced any issues.

Post Extras: Remind Me!   Notify Moderator  
design36
Newbie

Reged: 09/12/10
Posts: 4
Re: Atripla vs Isentess & Truvada? new
      #252088 - 09/12/10 03:01 PM

CAUTION: Isentress has VERY harsh side effects...seems to be 'general'.....Abnormal Dreams; INSOMNIA!! Just letting you know...good luck!

Post Extras: Remind Me!   Notify Moderator  
Bbi
Member

Reged: 01/03/11
Posts: 10
Loc: Atlanta
Re: Atripla vs Isentess & Truvada? new
      #254013 - 01/27/11 01:15 PM

I got infected Oct 5, 2010 and tested POZ November 20. I started Truvada/Isentress combo December 23. My initial VL 47,000 with CD4 721. My doc also has me doing daily testosterone gel treatments and 5,000 IU of vitamin D. I have had no side effects and no problems sleeping. I am energetic and have a good attitude again. My sexual desire is also returning.
I think it's a very good treatment regiment. I am solidly adherent, eat a high protein diet and drink lots of distilled water. I reduced my caffeine intake quite substantially.
I can't say what it's like to change meds, I haven't had any other treatment.

--------------------
Recently diagnosed. Started treatment 79 days after infection. I'm being very private about it.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5367

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3